Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 32, NWS Wilmington, OH

August 17, 2016Boone County, Campbell County, Kenton County, Kentucky; Hamilton County, Ohio

NWS Wilmington, OH issued this flash flood warning at Aug 17, 2016, 9:39 AM EDT for Boone County, Campbell County, Kenton County, Kentucky; Hamilton County, Ohio. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2016, 9:39 AM EDT (13:39 UTC)
Expired
Aug 17, 2016, 12:45 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 10:16 AM EDTFLOOD4 Sw Deer Park, OHHIGH WATER REPORTED ACROSS THE NORWOOD LATERAL NEAR MONTGOMERY ROAD.
Aug 17, 10:16 AM EDTHEAVY RAIN 1.24 Nne Melbourne, OHFELL IN 45 MINUTES.
Aug 17, 10:16 AM EDTHEAVY RAIN 2.25Cheviot, OHROUGHLY A TWO HOUR TOTAL THROUGH ABOUT 1030 AM.
Aug 17, 10:55 AM EDTFLASH FLOOD3 Nnw Bridgetown, OHHIGH WATER UP TO BOTTOM OF CARS AT INTERSECTION OF HARRISON AVE AND RYBOLT RD.
Aug 17, 11:00 AM EDTFLASH FLOOD2 N Highland Heights, KYMUDSLIDE I-275 EAST AT MILE MARKER 76.4.
Aug 17, 11:15 AM EDTFLASH FLOODCalifornia, OHOVER 1 FOOT OF WATER OVER SUTTON ROAD.
Aug 17, 11:15 AM EDTFLASH FLOODMariemont, OH1 TO 2 FEET OF WATER ON WOOSTER PIKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 76 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

184 
WGUS51 KILN 171339
FFWILN
KYC015-037-117-OHC061-171545-
/O.NEW.KILN.FF.W.0032.160817T1339Z-160817T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
939 AM EDT WED AUG 17 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN KENTON COUNTY IN NORTHERN KENTUCKY...
  NORTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  NORTHERN BOONE COUNTY IN NORTHERN KENTUCKY...
  CENTRAL HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 1145 AM EDT.

* AT 938 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO 1.5 INCHES OF RAIN HAS
  ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 1 INCH
  POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CINCINNATI...COVINGTON...NORWOOD...ERLANGER...FORT THOMAS...
  NEWPORT...MADEIRA...CHEVIOT...FORT MITCHELL...VILLA HILLS...
  HIGHLAND HEIGHTS...TAYLOR MILL...LUDLOW...SOUTHGATE...
  CRESCENT SPRINGS...CRESTVIEW HILLS AND PARK HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3910 8483 3911 8482 3919 8480 3921 8454
      3918 8430 3904 8432 3902 8485

$$

JDR
3 follow-up statements
208 
WGUS71 KILN 171501
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1101 AM EDT WED AUG 17 2016

KYC015-117-171509-
/O.CAN.KILN.FF.W.0032.000000T0000Z-160817T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-BOONE KY-
1101 AM EDT WED AUG 17 2016

...THE FLASH FLOOD WARNING FOR NORTHERN KENTON AND NORTHERN BOONE
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. WHILE PONDING OF WATER MAY LINGER ON AREA ROADWAYS...RAPID
RISES AND FLOWING WATER IS NO LONGER EXPECTED. 

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3921 8454 3918 8430 3904 8432 3904 8449
      3910 8451 3910 8455 3907 8462 3914 8473
      3919 8478

$$

KYC037-OHC061-171545-
/O.CON.KILN.FF.W.0032.000000T0000Z-160817T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMPBELL KY-HAMILTON OH-
1101 AM EDT WED AUG 17 2016

...THE FLASH FLOOD WARNING FOR NORTHERN CAMPBELL AND CENTRAL HAMILTON
COUNTIES REMAINS IN EFFECT UNTIL 1145 AM EDT...

AT 1059 AM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT
THUNDERSTORMS HAD PRODUCED HEAVY RAIN OVER THE AREA. UP TO 2 TO 2.5
INCHES HAS ALREADY FALLEN. UP TO AN ADDITIONAL 1 INCH OF RAIN IS
POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT...MADEIRA...
CHEVIOT...VILLA HILLS...HIGHLAND HEIGHTS...BELLEVUE...SOUTHGATE...
FORESTVILLE...FINNEYTOWN...MARIEMONT...CLEVES AND TERRACE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3921 8454 3918 8430 3904 8432 3904 8449
      3910 8451 3910 8455 3907 8462 3914 8473
      3919 8478

$$

JDR
004 
WGUS71 KILN 171537
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1137 AM EDT WED AUG 17 2016

KYC037-171547-
/O.CAN.KILN.FF.W.0032.000000T0000Z-160817T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMPBELL KY-
1137 AM EDT WED AUG 17 2016

...THE FLASH FLOOD WARNING FOR NORTHERN CAMPBELL COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3905 8442 3908 8444 3911 8444 3912 8446
      3920 8444 3918 8430 3904 8432

$$

OHC061-171545-
/O.CON.KILN.FF.W.0032.000000T0000Z-160817T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON OH-
1137 AM EDT WED AUG 17 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HAMILTON COUNTY REMAINS
IN EFFECT UNTIL 1145 AM EDT...

AT 1137 AM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT
THUNDERSTORMS HAD PRODUCED HEAVY RAIN OVER THE AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CINCINNATI...NORWOOD...FORT THOMAS...MADEIRA...DAYTON...
FORESTVILLE...MARIEMONT...TERRACE PARK...
RIVERBEND AND CONEY ISLAND...SHERWOOD...LUNKEN AIRPORT...
TURPIN HILLS...DRY RUN AND FRUIT HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3905 8442 3908 8444 3911 8444 3912 8446
      3920 8444 3918 8430 3904 8432

$$

JDR
180 
WGUS51 KILN 171539
FFWILN
OHC061-171645-
/O.EXT.KILN.FF.W.0032.000000T0000Z-160817T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1139 AM EDT WED AUG 17 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 1245 PM EDT.

* AT 1137 AM EDT...FLASH FLOODING AND HIGH WATER WAS BEING
  REPORTEDBY LAW ENFORCEMENT...WITH 1 TO 2 FEET OF WATER ALONG
  WOOSTER PIKE NEAR MARIMONT AS WELL AS HIGH WATER IN ANDERSON
  TOWNSHIP. THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA.
  HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH
  FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NORWOOD...FORT THOMAS...MADEIRA...MARIEMONT...TERRACE PARK...
  RIVERBEND AND CONEY ISLAND...THE VILLAGE OF INDIAN HILL...
  SILVERTON...SHERWOOD AND DRY RUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3905 8442 3908 8444 3911 8444 3912 8446
      3920 8444 3918 8430 3904 8432

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 6:33 AM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Aug 17, 6:33 AM EDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
633 AM EDT WED AUG 17 2016

.SYNOPSIS...
An area of convergent flow in a moist airmass will keep an
increased chance of showers along a now nebulous front oriented along
the I-71 corridor this morning. This area will move southeast
today and a relative lull in activity is expected through early
Saturday. More widespread storms will again occur later Saturday ahead
of a cold front that will cross the region Sunday, finally
providing an actual dry and more comfortable stretch of weather
to the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Convergent area bisects CWA and Ohio from sw-ne and will see
continued shower development early this morning. Discrete cells
will likely be the main carrier of any thunder chances through at
least daybreak, then insolation will provide a better chance for
deeper convection today. Have just included a chance of thunder
where pops were likely or higher through 15z, then ran with a
straight thunder forecast for the rest of today.

A number of the models are showing a similar sw-ne oriented streak
of 1" or better rainfall southeast of where the showers are laying
out now, where categorical pops have been put in the forecast for
today. Do not think that the threat for flooding is overly high in
this area as the area se of I-71 has not received the recurring
rainfall over the past few days as the are to the northwest. Still
in a moist airmass with PWAT values over 2" so the threat for
localized flooding with storms producing very high rainfall rates
is not negligible.

Highs will be muted today - generally in the low 80s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Drier conditions will filter in tonight as upper level flow shifts
the systems eastward yet does not have enough to scour the airmass
out.

Slightly drier airmass will be found over the region starting
Wednesday night and continuing through the Friday night. PWAT
values will still be 1.5" or so and with any daytime heating,
storms cannot be ruled out entirely for any late day period, with
a possible exception of Thursday where storms should remain out of
the CWA due to a lack of any real forcing mechanism. Friday storm
coverage will still be isolated to scattered in nature in a
continued nebulous pattern.

Overnight lows will bottom out in the upper 60s and highs will
reach the mid 80s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
By Thursday morning, the upper-level weather pattern across the
CONUS will be flattening out, and the greatest of the deep moisture
over the southeastern states will be shunted a little further to the
south, and not directly over the Ohio Valley. However, surface
ridging will remain in place, keeping a generally warm and moist
pattern from completely exiting the region. This will lead to a
lower overall chance of precipitation, but very little change in
daily temperatures and dewpoints going into the weekend. Weak
convective precipitation appears possible on Thursday, mainly in the
northern sections of the CWA. Increasing moisture from the south
late in the day on Friday will result in chances of precipitation
again, though mainly in the southern half of the forecast area late
in the day.

A wetter pattern will again set up over the weekend, as a large
upper trough deepens over the central states. There is solid model
agreement in an increased chance of showers and storms on both
Saturday and Sunday, but there remain some timing differences
regarding the eventual passage of a cold front (along with a surface
low moving through the Great Lakes). While the 12Z GFS is still
notably quicker than the 12Z ECMWF, both models have shifted a
little toward a common mean, suggesting that the greatest potential
for precipitation may be early on Sunday.

Surface high pressure is expected to move in behind the cold front,
with drier conditions for Monday and Tuesday.

&&

.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
Moisture continues to lift up the stalled frontal boundary over
the region. Pcpn overnight has been light and generally spotting.
Models lift the convection down by SDF ne this morning, generally
running it along I-71. Pcpn should affect the majority of the tafs
through the morning hours. Since there is lighting in the
convection attm, carried VCTS for KCVG/KLUK and KILN.

CIGS have been all over the place, bouncing from vfr to ifr and
back. Time sections are still trying to show very low cigs this
morning. For locations that are vfr, brought cigs down to mvfr in
the pcpn this morning, but confidence is low on exactly where
they will set up.

There could be some lingering showers this afternoon before the
pcpn gets shunted eastward along with H5 vorticity maxima. The cigs
will gradually rise in the afternoon, with the tafs reaching vfr
conditions between 21-00Z.

OUTLOOK...Thunderstorms possible Saturday afternoon into Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...Franks
LONG TERM...Hatzos
AVIATION...Sites
Hazardous weather outlook, Aug 17, 5:05 AM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
505 AM EDT WED AUG 17 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
505 AM EDT WED AUG 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 9:00 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton3 hr
Aug 17, 9:12 AM EDTAreal Flood AdvisoryILNCampbell3 hr
Aug 17, 10:01 AM EDTAreal Flood AdvisoryILNCampbell119 min
Aug 17, 11:50 AM EDTAreal Flood AdvisoryILNCampbell85 min
Aug 17, 3:03 PM EDTAreal Flood AdvisoryILNLewis117 min
Aug 17, 3:34 PM EDTAreal Flood AdvisoryILNLewis3 hr
Aug 17, 4:41 PM EDTAreal Flood AdvisoryILNMason2 hr
Aug 17, 8:06 AM EDTAreal Flood AdvisoryILNHardin, Logan, Union2 hr
Aug 17, 9:50 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Warren115 min
Aug 17, 11:06 AM EDTAreal Flood AdvisoryILNBrown, Highland3 hr
Aug 17, 11:09 AM EDTFlash Flood WarningILNBrown, Clermont, Highland5 hr
Aug 17, 11:16 AM EDTTornado WarningILNAdams, Brown, Highland29 min
Aug 17, 11:39 AM EDTSevere Thunderstorm WarningILNAdams, Highland36 min
Aug 17, 11:45 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland30 min
Aug 17, 11:54 AM EDTFlash Flood WarningILNHighland4 hr
Aug 17, 11:58 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton92 min
Aug 17, 12:03 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike42 min
Aug 17, 12:10 PM EDTSevere Thunderstorm WarningILNAdams, Brown35 min
Aug 17, 12:23 PM EDTTornado WarningILNAdams, Brown37 min
Aug 17, 12:40 PM EDTSevere Thunderstorm WarningILNPike50 min
Aug 17, 12:45 PM EDTAreal Flood AdvisoryILNAdams, Brown, Pike2 hr
Aug 17, 12:53 PM EDTSevere Thunderstorm WarningILNAdams, Scioto37 min
Aug 17, 12:57 PM EDTFlash Flood WarningILNAdams, Pike, Scioto2 hr
Aug 17, 12:59 PM EDTTornado WarningILNAdams, Pike, Scioto31 min
Aug 17, 1:05 PM EDTSevere Thunderstorm WarningILNPike, Scioto55 min
Aug 17, 1:19 PM EDTAreal Flood AdvisoryILNBrown, Clermont116 min
Aug 17, 1:29 PM EDTSevere Thunderstorm WarningILNPike, Scioto31 min
Aug 17, 1:56 PM EDTSpecial Weather StatementILNScioto34 min
Aug 17, 2:54 PM EDTAreal Flood AdvisoryILNAdams, Pike96 min

Nearby

Flash Flood Warnings in Kentucky, 2016Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.